# SDR SWIA202265312

- Difficulty date: January 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 1051 STRG 27 IS CORRODED     (C-CHECK RO 4/9/2022)    REPAIRED FRAME AT FS 1051.30 BETWEEN STR24L-STR24R IAW REO 670-53-61-2060 REV.-- DATED 2022-03-14. MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS
